# SDR FDEA202412041776

- Difficulty date: December 4, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N255FE
- Make and model: Boeing 767-300
- Aircraft serial: 67538
- Aircraft time: 52 hours, 32 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Housing
- Part number: 43410332203
- Condition: Failed
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER SECOND ENGINE START, AFTER PUSHBACK, HAD  WHITE SMOKE IN THE COCKPIT FROM BEHIND THE  GLARESHIELD IN VICINITY OF THE GEAR HANDLE. SMOKE  CLEARED WITHIN APPROXIMATELY 1 MINUTE. BLOCKED BACK  INTO GATE AND HAD FIRE DEPARTMENT AND MAINTENANCE  CHECK THE AIRPLANE.   DURING T/S FOUND PINS 1 & 2 INTERNALLY SHORTED IN NOSE KORRY LIGHT HOUSING ASSY 434-  1033-2203, WIRING AND TERM'S ARE SAT. R/I L654 NOSE KORRY LIGHT ASS 434-674-1033-2210   (BCREF11704) AND OPS NORMAL IAW B767 ABOVE REF'S.
